doi: 10.3934/jimo.2021004

Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices

1. 

School of Mathematics and Statistics, Anhui Normal University, Wuhu 241002, China

2. 

Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1

* Corresponding author: Longxiang Fang

Received  September 2020 Revised  November 2020 Published  December 2020

Fund Project: The first author is supported by the Anhui Provincial Natural Science Foundation (No.1808085MA03), and the PhD research startup foundation of Anhui Normal University (No.2014bsqdjj34). The second author thanks the National Sciences and Engineering Research Council of Canada for supporting this research

In this paper, we discuss stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. To begin with, we present the hazard rate order of parallel systems with two scale proportional hazards components equipped with starting devices for two different cases: first when the starting devices with different probability have the same scale proportional hazards components, and the second when the different scale proportional hazards components have the same starting devices probability. Next, we present the usual stochastic order of parallel systems with $ n $ scale proportional hazards components equipped with starting devices. Finally, we provide some numerical examples to illustrate all the results established here.

Citation: Longxiang Fang, Narayanaswamy Balakrishnan, Wenyu Huang. Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2021004
References:
[1]

R. FangC. Li and X. Li, Ordering results on extremes of scaled random variables with dependence and proportional hazards, Statistics, 52 (2018), 458-478.  doi: 10.1080/02331888.2018.1425998.  Google Scholar

[2]

N. K. HazraA. K. Nanda and M. Shaked, Some aging properties of parallel and series systems with a random number of components, Naval Research Logistics, 61 (2014), 238-243.  doi: 10.1002/nav.21580.  Google Scholar

[3]

H. JinL. Hai and X. Tang, An optimal maintenance strategy for multi-state systems based on a system linear integral equation and dynamic programming, Journal of Industrial & Management Optimization, 16 (2020), 965-990.  doi: 10.3934/jimo.2018188.  Google Scholar

[4]

X. Li and M. J. Zuo, Preservation of stochastic orders for random minima and maxima with applications, Naval Research Logistics, 51 (2004), 332-344.  doi: 10.1002/nav.10122.  Google Scholar

[5]

X. LiP. Parker and S. Xu, A stochastic model for quantitative security analyses of networked systems, IEEE Transactions on Dependable and Secure Computing, 8 (2011), 28-43.  doi: 10.1109/TDSC.2008.75.  Google Scholar

[6]

C. Li and X. Li, Stochastic comparisons of parallel and series systems of dependent components equipped with starting devices, Communications in Statistics-Theory and Methods, 48 (2019), 694-708.  doi: 10.1080/03610926.2018.1435806.  Google Scholar

[7]

A. W. Marshall, I. Olkin and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Springer, New York, 2011. doi: 10.1007/978-0-387-68276-1.  Google Scholar

[8]

A. K. Nanda and M. Shaked, Partial ordering and aging properties of order statistics when the sample size is random: A brief review, Communications in Statistics-Theory and Methods, 37 (2008), 1710-1720.  doi: 10.1080/03610920701826195.  Google Scholar

[9]

M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer, New York, 2007. doi: 10.1007/978-0-387-34675-5.  Google Scholar

show all references

References:
[1]

R. FangC. Li and X. Li, Ordering results on extremes of scaled random variables with dependence and proportional hazards, Statistics, 52 (2018), 458-478.  doi: 10.1080/02331888.2018.1425998.  Google Scholar

[2]

N. K. HazraA. K. Nanda and M. Shaked, Some aging properties of parallel and series systems with a random number of components, Naval Research Logistics, 61 (2014), 238-243.  doi: 10.1002/nav.21580.  Google Scholar

[3]

H. JinL. Hai and X. Tang, An optimal maintenance strategy for multi-state systems based on a system linear integral equation and dynamic programming, Journal of Industrial & Management Optimization, 16 (2020), 965-990.  doi: 10.3934/jimo.2018188.  Google Scholar

[4]

X. Li and M. J. Zuo, Preservation of stochastic orders for random minima and maxima with applications, Naval Research Logistics, 51 (2004), 332-344.  doi: 10.1002/nav.10122.  Google Scholar

[5]

X. LiP. Parker and S. Xu, A stochastic model for quantitative security analyses of networked systems, IEEE Transactions on Dependable and Secure Computing, 8 (2011), 28-43.  doi: 10.1109/TDSC.2008.75.  Google Scholar

[6]

C. Li and X. Li, Stochastic comparisons of parallel and series systems of dependent components equipped with starting devices, Communications in Statistics-Theory and Methods, 48 (2019), 694-708.  doi: 10.1080/03610926.2018.1435806.  Google Scholar

[7]

A. W. Marshall, I. Olkin and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Springer, New York, 2011. doi: 10.1007/978-0-387-68276-1.  Google Scholar

[8]

A. K. Nanda and M. Shaked, Partial ordering and aging properties of order statistics when the sample size is random: A brief review, Communications in Statistics-Theory and Methods, 37 (2008), 1710-1720.  doi: 10.1080/03610920701826195.  Google Scholar

[9]

M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer, New York, 2007. doi: 10.1007/978-0-387-34675-5.  Google Scholar

Figure 1.  Plot of $P(V_{2:2}>x)/ P(W_{2:2}>x),$ for $x\geq 0$, for Example 3.3
Figure 2.  plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.6 (1)
Figure 3.  Plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.6 (2)
Figure 4.  Plot of $P(V_{2:2}>x)/ P(W_{2:2}>x),$ for $x\geq 0$, for Example 3.8
Figure 5.  Plot of $ P(V_{2:2}>x)/ P(W_{2:2}>x), $ for $ x\geq 0 $, for Example 3.10
[1]

Yan Zhang, Yonghong Wu, Benchawan Wiwatanapataphee, Francisca Angkola. Asset liability management for an ordinary insurance system with proportional reinsurance in a CIR stochastic interest rate and Heston stochastic volatility framework. Journal of Industrial & Management Optimization, 2020, 16 (1) : 71-101. doi: 10.3934/jimo.2018141

[2]

M. M. Ali, L. Masinga. A nonlinear optimization model for optimal order quantities with stochastic demand rate and price change. Journal of Industrial & Management Optimization, 2007, 3 (1) : 139-154. doi: 10.3934/jimo.2007.3.139

[3]

Emiliano Cristiani, Elisa Iacomini. An interface-free multi-scale multi-order model for traffic flow. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6189-6207. doi: 10.3934/dcdsb.2019135

[4]

C. Xiong, J.P. Miller, F. Gao, Y. Yan, J.C. Morris. Testing increasing hazard rate for the progression time of dementia. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 813-821. doi: 10.3934/dcdsb.2004.4.813

[5]

Liu Yang, Xiaojiao Tong, Yao Xiong, Feifei Shen. A smoothing SAA algorithm for a portfolio choice model based on second-order stochastic dominance measures. Journal of Industrial & Management Optimization, 2020, 16 (3) : 1171-1185. doi: 10.3934/jimo.2018198

[6]

Grigor Nika, Bogdan Vernescu. Rate of convergence for a multi-scale model of dilute emulsions with non-uniform surface tension. Discrete & Continuous Dynamical Systems - S, 2016, 9 (5) : 1553-1564. doi: 10.3934/dcdss.2016062

[7]

Alberto Bressan, Marco Mazzola, Hongxu Wei. A dynamic model of the limit order book. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1015-1041. doi: 10.3934/dcdsb.2019206

[8]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Taza Gul, Fawad Hussain. A fractional order HBV model with hospitalization. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 957-974. doi: 10.3934/dcdss.2020056

[9]

Wenxue Huang, Yuanyi Pan, Lihong Zheng. Proportional association based roi model. Big Data & Information Analytics, 2017, 2 (2) : 119-125. doi: 10.3934/bdia.2017004

[10]

Martin Redmann, Peter Benner. Approximation and model order reduction for second order systems with Levy-noise. Conference Publications, 2015, 2015 (special) : 945-953. doi: 10.3934/proc.2015.0945

[11]

Rongliang Chen, Jizu Huang, Xiao-Chuan Cai. A parallel domain decomposition algorithm for large scale image denoising. Inverse Problems & Imaging, 2019, 13 (6) : 1259-1282. doi: 10.3934/ipi.2019055

[12]

Eugenii Shustin, Emilia Fridman, Leonid Fridman. Oscillations in a second-order discontinuous system with delay. Discrete & Continuous Dynamical Systems, 2003, 9 (2) : 339-358. doi: 10.3934/dcds.2003.9.339

[13]

Louis Caccetta, Syarifah Z. Nordin. Mixed integer programming model for scheduling in unrelated parallel processor system with priority consideration. Numerical Algebra, Control & Optimization, 2014, 4 (2) : 115-132. doi: 10.3934/naco.2014.4.115

[14]

Yong Zhang, Francis Y. L. Chin, Francis C. M. Lau, Haisheng Tan, Hing-Fung Ting. Constant competitive algorithms for unbounded one-Way trading under monotone hazard rate. Mathematical Foundations of Computing, 2018, 1 (4) : 383-392. doi: 10.3934/mfc.2018019

[15]

Andrei Korobeinikov, Aleksei Archibasov, Vladimir Sobolev. Order reduction for an RNA virus evolution model. Mathematical Biosciences & Engineering, 2015, 12 (5) : 1007-1016. doi: 10.3934/mbe.2015.12.1007

[16]

James Walsh, Esther Widiasih. A dynamics approach to a low-order climate model. Discrete & Continuous Dynamical Systems - B, 2014, 19 (1) : 257-279. doi: 10.3934/dcdsb.2014.19.257

[17]

Engu Satynarayana, Manas R. Sahoo, Manasa M. Higher order asymptotic for Burgers equation and Adhesion model. Communications on Pure & Applied Analysis, 2017, 16 (1) : 253-272. doi: 10.3934/cpaa.2017012

[18]

Chengjian Zhang, Lu Zhao. The attractors for 2nd-order stochastic delay lattice systems. Discrete & Continuous Dynamical Systems, 2017, 37 (1) : 575-590. doi: 10.3934/dcds.2017023

[19]

Shanjian Tang. A second-order maximum principle for singular optimal stochastic controls. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1581-1599. doi: 10.3934/dcdsb.2010.14.1581

[20]

Yongchao Liu, Hailin Sun, Huifu Xu. An approximation scheme for stochastic programs with second order dominance constraints. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 473-490. doi: 10.3934/naco.2016021

2019 Impact Factor: 1.366

Article outline

Figures and Tables

[Back to Top]